Welcome Visitor, Sign Up for Free!
Average User Rating:
Latuda, 2.76 / 5 (25 votes)

Latuda Side Effects


Serious side effects of Latuda

  • seizures and uncontrollable movements/twitching in the face or body
  • allergic reactions like swelling of the face or appendages, difficulty breathing and swallowing, or hives
  • Hoarseness, shortness of breath and abnormal/irregular heartbeat
  • sever muscle stiffness, sore throat, fever, cough, chills, or any sign of infection
  • agitation or hostility, confusion and sores in and around the mouth
  • heart failure, sudden death or pneumonia in older adults with dementia or related conditions
  • suicidal thoughts, high blood sugar that increases feeling thirsty/dry mouth, increases urination and hunger, fruity-smelling breath with dry skin, blurred vision mixed with weight loss
  • severe muscle stiffness and soreness, feeling lightheaded and tremors
  • increases in weight mixed with difficulty for the body to warm up or cool down after exposure to the extremes

Common side effects of Latuda

  • minor drowsiness mixed with weakness and restlessness, including slow movements
  • agitation, anxiety with uncontrollable movement and minor blurred vision
  • nausea, diarrhea, stomach pain, loss of appetite, and vomiting, and possible weigh gain with difficulty falling/staying asleep
  • increased salivation with breast enlargement and possible discharge, late/missed menstrual cycles and low libido or decreased sexual ability
  • DonaldN

    sever muscle stiffness, weakness, zombie like walking, lack of mental clarity, severe stroke like conditions, including dizziness when laying down, needs assistance with cane while walking for bad mobility in the morning… DO NOT TAKE THIS DRUG!!!

    • overly worried

      I’m sorry to hear of your problems with latuda and my husband is also having horrible side effects from it. He stopped it 3 weeks ago but is still having trouble walking, balance, and has fallen twice in the last two days. His symptoms are described as Parkinson Disease like and we ended up in the ER a few weeks ago, it got so bad.
      Would appreciate any additional comments. We now have an appointment with a neurologist!
      Thanks you.

      • Donald N

        Hi. I’m sorry to hear about your husbands problems with this poison. Since I llast posted I have now been dxd with a stroke!!! We’ve been calling around to see if there were any lawsuits yet…and of course nothing. If you guys hear of anything please let us know bc this poison needs to be stopped! !!!

  • shawn

    Patients should not use Latuda if they are also using antidepressants ?? I was on celexa with this drug doctor recommended but I had to stop gave me a reaction. My throat muscles constricted and I couldnt move my mouth it was unconfortable and got little painful. albance gave me bendral and now I take serquel its working much better. They put me on new drugs at first cause I didnt have any insurance.

  • graysquirrel50

    I took Latuda for a couple of weeks +. I am running out of time to sue. I am plagued with permanent side effects. It’s a struggle to walk, though i go through rounds of Physical Therapy, stay as active as possible. I do well for awhile, then i have a set back and need to nearly start over. i have bouts of akathesia or EPS or something like that, for which i take another medication. I gnash my teeth and sometimes my arms or legs jerk. I have hostility issues that began the first week of taking Latuda, but no one at the Mental Health facility that i go to had read the insert regarding the side effects, including akathesia or EPS, and hostility (in 10 1//2 years with the same therapist, I had never, ever exhibited symptoms that alerted him before. I’m not a hostile or disruptive client in any way).
    It felt as though my central nervous system was attacking my musculoskeletal system. When i called the after hours line to report and receive help; that i seemed to be having a severe allergic reaction to a medication, the Doctor on call failed to return my call. Protocol dictates that a client DOES RECEIVE A CALL BACK, but there had been a breach in protocol. When i called the local emergency room, they said they were really busy and suggested that i call Ask-A-Nurse, who then referred me….
    I was appalled and terrified. I’d rather not divulge too much. The statute of limitations might be running out for me. I was told by a lawyer that i had 2 years to sue. I have until September 2015 if that’s the case. I’ve never sued anyone in my life; I’d rather work things out in person. I get better, i get worse, i get better, i get worse. Overall, my lifestyle has changed dramatically. I haven’t worked since the side effects have rendered me in great pain and the meds that treat both the pain and the akathesia put me to sleep.

    • Casey

      My mom had many of the same symptoms. It was very painful to watch her go through this. None of her doctors would help her. Instead they increased the dose dramatically. She commit suicide July of last year. I really hope you are able to overcome these horrible side effects

      • graysquirrel50

        thank you. i’m fighting all of the debilitating permanent recurring side effects. I’m so sorry about your mom. We have to continue the awareness. there needs to be a class action lawsuit. I hope that we can all find justice for people like your mom, Casey. You are in my prayers. My father committed suicide, though he wasn’t being treated for his depression. It gets easier to deal with…but it never goes away. My 24-year old nephew committed suicide a few years ago. Mental Health Awareness and Advocacy is all i want to do with my life now. To help the world recognize that these are common illnesses–brain diseases–and warrant as much attention as any other organ disease. Not giving up the fight! Join me in helping other’s see and not be quiet about what’s happened to ourselves, our loved ones. Thanks Casey.

  • Anthony Clay

    I took this medication January 2014 and stopped Feb 2014. About 3 weeks later, i developed type 2 diabetes. To this day, i still have diabetes. I cant afford the medication or doctors visits. I have went to other forums looking for people that have had permanent side effects from this drug. I am sure there are enough people to do a class action lawsuit.

    • graysquirrel50

      where else have you seen testimonials? yes there are. I had trouble getting a lawyer, because it’s a psych drug. WOW. The demonization of mental illness still exists. It’s a Brain disease (new terminology might help change the way people view it, us).

  • Toni

    My son took Latuda for a short period of time and ended up trying to commit suicide several times. It is tragic, the side effects of this drug. Has anyone brought a lawsuit against Latuda? I looked online and have been unable to locate.

    • Casey

      I am actually going to speak with a lawyer in the next couple days. My mother was on this medication and the side effects were terrible. She commit suicide July of last year. No note. I have to believe it was the drug that did it.

      • graysquirrel50

        keep us posted regarding a lawyer, Casey. I did report the drug to the FDA. i hope something happens. Two years ago, this forum didn’t even exist. it’s a start.

    • bonville48

      I too had very severe side effects I was hospitalized for 2 weeks. I could not even walk by myself or sign my name among some of the side effects. I was always falling (down stairs on floor and in tub). I was taken to the hospital by ambulance as I could not walk on my own. At first they thought I had had a stroke. I was told I needed physical therapy to learn to walk again!I have looked for months for Latuda class action suits. Maybe we should start one?

  • Casey

    My mom took this medication for a couple of months. Terrible side effects. She started gnashing her teeth to the point where they all had to be pulled. After they were pulled, it continued and she would gnash her gums. This caused painful infections. She commit suicide July of last year.

  • Anita Williams Moon

    latuda has caused muscle weakness and deteriation. need help. noe longer on latuda but very weak.

    • graysquirrel50

      i find that i’m in worse shape 2 years after going off latuda. i did report it to the FDA. That may be why this forum exists. We can’t give up. if you know of anyone else that has been harmed by this drug, tell them to comment on this forum. we need numbers for a class action suit. The maker’s of Latuda have enough money to pay those of us severely affected by the side effects & the family members who have lost a loved one. You’re in my thoughts Anita. Physical therapy for life is a must. I also go to a pain doctor. So many doctor’s since i took Latuda. It’s hard to get them to take one seriously. But we can’t quit!

  • Anita Williams Moon

    need to know if there is a lawyer for to sue the company of latuda

  • brandon

    I started taking it 4 days ago and felt so happy today? Did anyone else with bad results feel happy at first? I don’t want to keep taking it if I’m going to see bad side effects but also don’t want to risk stopping it if I WONT see bad side effects….#**!